So I've been on Levora bcp for the past four months,I just started my new pack last sunday but I stopped on Wednesday and didn't take a pill until Monday..I know I messed up but Sunday night I noticed i had pinkish blood when I wiped and Monday I started spotting while I was at work then it became brown discharge and Tuesday which was yesterday I started bleeding heavily and passing a few blood clots, I have major cramps and lower back pain that is affecting me at work and home...this is the first time I experience this...I need help I am terrified and also am wondering when will the bleeding stop? I've been taking two pills since monday to make up for the 4 active pills I missed last week. Should I continue taking them or should I completely stop them? Help!View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.